Non-hyperelliptic modular Jacobians of dimension 3 - Université de la Polynésie française Access content directly
Journal Articles Mathematics of Computation Year : 2009

Non-hyperelliptic modular Jacobians of dimension 3

Dates and versions

hal-03417861 , version 1 (05-11-2021)

Identifiers

Cite

Roger Oyono. Non-hyperelliptic modular Jacobians of dimension 3. Mathematics of Computation, 2009, 78 (266), pp.1173-1191. ⟨10.1090/S0025-5718-08-02174-1⟩. ⟨hal-03417861⟩

Collections

UPF 35430
18 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More